# SDR QXEA2021061500291

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 45,492 hours, 48,211 cycles
- System (JASC): 5270 · Door Warning System
- Part: Access Panel
- Condition: Unsecure
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, FO NOTICED FUELING ON CAUTION WAS ILLUMINATED.  ABORTED TAKEOFF, DID NOT APPLY TAKEOFF POWER, AIRSPEED UNDER 50 KNOTS. RETURNED TO GATE AND CAPTAIN RESECURED LATCH ON FUELING ACCESS PANEL DOOR. DID NOT APPLY EXCESSIVE BRAKING. REMOVED FROM SERVICE. INSPECTED SINGLE POINT REFUELING PANEL DOOR LATCHES, NO DEFECTS NOTED. CLOSED LATCHES, FUELING ON LIGHT EXTINGUISHED, NO OTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
